# SDR DALA2021062903560

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 95,188 hours, 13,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 EMERGENCY PATH LIGHTS AT 17F ARE INOPERATIVE. CORRECIVE ACTION: FOUND QUICK DISCONNECT DISCONNECTED AT SEAT. RE-CONNECTED AND SECURED WIRING. SYSTEM OEPRATION IS NORMAL. (LP 7622492)
